# SDR 07FDEA00303

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT   INBOARD BORE FOUND CORRODED.  CORROSION ON LEFT HAND WING - INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT PIN   ATTACHMENT INBOARD BORE REPAIRED AS PER FEDEX E.A. 1-5750-107781 PT1, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
